Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Continuity of translation in the dual of L?(G) and related spaces

Graham, Colin ; Lau, Anthony T. M. ; Leinert, Michael

In: Transactions of the American Mathematical Society, 328 (1991), pp. 589-618. ISSN 0002-9947

[img]
Preview
PDF, English - main document
Download (26MB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Transactions of the American Mathematical Society
Volume: 328
Publisher: American Mathematical Society
Place of Publication: Providence, RI
Date Deposited: 02 Dec 2020 13:03
Date: 1991
ISSN: 0002-9947
Page Range: pp. 589-618
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative